NUROFEN FOR CHILDREN 100MG CHEWABLE CAPSULES IBUPROFEN (12)
For headaches, pains and fevers.
No need for water, easy to chew. Orange flavour.
Ibuprofen chewable capsules, suitable for children from 7-12 years for relief of:
- High temperature (fever)
- Symptoms of cold and flu
- Mild to moderate pains such as: sore throat, toothache, earache, minor aches
Suitable for children from 7-12 years of age.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
For oral and short term use only.
The capsule should be chewed before swallowing.
Do not give to children under 7 years of age.
Age: 7-9 years: take two capsules 3 times in 24 hours.
Age 10-12 years: take three capsules 3 times in 24 hours.
Doses should be given approximately every 6-8 hours, (or with a minimum of 6 hours between each dose if required).
Do not take more medicine than the label tells you to.
Consult your doctor if symptoms persist or worsen after 3 days.
Hazards and Cautions
Do not take this medicine if you:
- are allergic to ibuprofen or any other ingredients of this medicine, aspirin or other related painkillers
- have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
- are taking other NSAID painkillers or aspirin with a daily dose above 75 mg
Speak to a pharmacist or your doctor before you take this medicine if you have or had:
- high blood pressure
- heart, liver, kidney or bowel problems.